Research ArticleOpen accessNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,918 accessesView PDFCite
Author
1 article in our journalsHaroon Barakat
Zagazig University, EgyptArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.